- 12-21-2007, 05:53 PM
Hi I picked up my first bottle of RPM about 5 days ago and up untill today i have really been liking it.
This morning when I woke up i took my RPM on empty stomach and drove a friends house. On the way there I started to feel very hot and sick to my stomach. About 1 hour after dosing I was throwing up all over my car. I am positive it was from RPM. I think its from the Icariin but that's just my guess.
Anyways its been like 4 hours since then i feel good and back to normal.
What does this mean?
Should I stop using RPM?
<--- me barfing in my car
- 12-24-2007, 09:41 AM
Was this incident the first day you had dosed on an empty stomach?
I'd suggest adding a small amount of food either a few minutes before or a few minutes after taking RPM to see if it alleviates the nausea.Applied Nutriceuticals Representative
Better Results Through Science
Success occurs when everything you have is APPLIED.
Have you heard about N.O. Uptake? ;-)
- 12-24-2007, 02:21 PM
Yeah this was the first day I dosed on empty stomach. Since them I have been taking RPM with food and things have been working great.
I looked into Icariin a bit online and think I am just really sensitive to it. RPM is going great for me though. I have noticed strengths and energy that lasts me all day.
Thanks for help
12-25-2007, 07:06 AM
"Never trust a b*tch because b*tches be crazy, now get out there and go crush some P***Y!" - Jerry Stiller.
12-28-2007, 03:57 PM
Glad to hear that things are working better for you taking RPM with some food!!
How have your results been thus far?!
12-28-2007, 04:45 PM
Yeah things are going much smoother now with food
I think it was the Nangarin and Caffeine. I have definatly been enjoying RPM. It gives me tons of mental clearity, energy and focus. When I finish my bottle I will definatly post a more formal review for you guys at App nut.
Thanks for the help
12-28-2007, 09:43 PM